Stochastic modeling of T cell receptor gamma gene rearrangement.

Sepúlveda, N; Boucontet, L; Pereira, P; Carneiro, J; (2005) Stochastic modeling of T cell receptor gamma gene rearrangement. Journal of theoretical biology, 234 (2). pp. 153-65. ISSN 0022-5193 DOI: https://doi.org/10.1016/j.jtbi.2004.11.018

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1016/j.jtbi.2004.11.018

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar